Because of hallucinations, we changed from Atropine drops to Hyoscin patches, then lived in a nightmare for 48 hours. B. was acting as if he had a UTI, trying to get out of bed , constantly babbling and tossing and turning. I had four hours sleep the first night and one hour and twenty minutes the second. After two days, I took off the patch and rang the doctor . I said that I had done this for many years and couldn't go on any more.By this time, B was in a coma like state, hanging down the side of the wheelchair . At lunchtime, the doctor came, checked his vital signs, and tried to check his chest, but he was unresponsive. I knew that his temp. was ok as I had checked it earlier. B. cannot remember the doc coming at all. He woke up and drank some lemonade from a young nurse who was wearing false eyelashes, and recovered after that. (!!!) She had come with the Active response Team. After checking him over, they said that someone would come to assist him to eat. ( He has lost such a lot of weight, and I spend a lot of time encouraging him to eat) . I also got cover from 10 pm 'til 7am.so that I could go upstairs and sleep. Bliss! This lasted for three days.
I didn't realise how tired I was. Until I wasn't , if you see what I mean.
Next week, we have a meeting for CHC so I've been beavering away at that.
As to B.., if he starts acting up again, I'll just get out the false eyelashes....